# SDR IPXA2016062605049

- Difficulty date: June 26, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N342UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37865
- Aircraft time: 12,601 hours, 4,668 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T585613
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR PANEL PUNCTURED POSITION 2R, FABRICATED NEW PANEL IAW EO B767-5320-9693-I.
